MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ AUTOFILL HUMIDIFICATION CHAMBER; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

VYAIRE MEDICAL AIRLIFE¿ AUTOFILL HUMIDIFICATION CHAMBER; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AIRLIFE¿ AUTOFILL HUMIDIFICATION CHAMBER
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.".
 
Event or Problem Description
The customer reported to vyaire medical that there was a rust-colored or dark-red substance attached to the to the humidification chamber's inner plastic and floating inside the water of the humidification chamber while on a patient.No harm is associated with the event.
 
Additional Manufacturer Narrative
Result of investigation: the suspect device was not returned for evaluation.The reported lot number and retained samples were tested and no trace of contamination were detected.No samples were returned and was unable to further investigate the complaint.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
AIRLIFE¿ AUTOFILL HUMIDIFICATION CHAMBER
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
CHINAMED PRODUCT (CHINA) LTD.,
xin tang industrial park,
jiao tang town gaoyao district
irvine, 44526 100
CH   44526100
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15153865
Report Number3013421741-2022-00016
Device Sequence Number5323772
Product Code BZD
UDI-Device Identifier10190752144446
UDI-Public(01)10190752144446(10)CM21J06
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ AUTOFILL HUMIDIFICATION CHAMBER
Device Catalogue NumberAH290
Device Lot NumberCM21J06
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer04/02/2023
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown